# SDR C2XA08CL059

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 15,413 hours, 8,146 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00497
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 14,435 hours, 11,538 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EWR FLIGHT NR 2753, THE CREW REPORTED AT FL370 THE PRESSURIZATION STARTED CLIMBING TO 14,000 FT.  EMERGENCY DESCENT STARTED AND THE PRESSURIZATION STARTED DESCENDING.  THE FLIGHT DIVERTED TO CLE.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
